# SDR GTIA2015022301515

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 12,297 hours, 5,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMITS LARGE AMOUNT OF WIND NOISE.  IAW TSM 52-11-00-810-811-A INSPECTED & FOUND L1 DOOR SEAL DIRTY/CONTAMINATED.  CLEANED SEAL IAW AMM 52-10-00 & LUBRICATED.
